# SDR AALA202212279349

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546823U31
- Condition: Cracked
- Location: Bs 1042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT PRESSURE BULKHEAD INTERCOSTAL LOCATED AT BS 1042 FROM LBL 30 TO LBL 40. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
